# SDR DALA2021042002319

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 68,817 hours, 25,457 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Eroded
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 FOUND TWO EROSION DAMAGE TO NO.2 ENG INLET COWL OUTER PANEL LEADING EDGE. CORRECTIVE ACTION: C/W TIME LIMITED REPAIR INSTRUCTIONS PER ER/A 591215-14 REV ORIG. R/R NO 02 INLET COWL OPS CK GOOD REF B757 AMM 71-11 LEAK CK OK. (7688474)
